# SDR SWAA2022041882838

- Difficulty date: March 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME AT STA 400 UNDER LH 'Z' CHANNEL BRACKET CRACK. / [01] REMOVED FWD CARGO COMP. FRAME STA 400 UNDER L/H 'Z' AFT BRACKET PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED;[03] LOCATED AND DRILLED NEW CLIP (BRACKET) AT STA 400 UNDER L/H 'Z' CHANNEL PER B737-700 SRM 51-10-02-0G-0.;[04] VERIFIED DRILLING. OK TO INSTALL CLIP (BRACKET);[05] INSTALLED CLIP AT FWD CARGO FRAME STA 400 UNDER L/H 'Z' CHANNEL AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 143A7505;[06] VERIFIED STEP 5.
